# SDR REXA2014080600841

- Difficulty date: August 6, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 29,105 hours, 26,153 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RECEIVED LT 14TH STAGE DUCT MASTER WARNING ON CLIMB OUT WHILE GOING THROUGH 2000 FEET.  PILOT STATED THE MESSAGE CAME ON SEVERAL TIMES.  ALSO RECEIVED AN AUTO PILOT TRIM CAUTION & A HYD PUMP 1A CAUTION.  AN EMERGENCY WAS DECLARED.  REPLACED LT PYLON SENSING ELEMENT A59WK IAW AMM 36-21-04.  ALL CHECKED GOOD.  ACFT OK FOR SERVICE.
